# SDR DALA2017052304129

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 73,678 hours, 54,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24, BOTH SIDES EMER EXIT LIGHTS ON OVERWING DOOR INOP. REPLACED BATTERIES AT ROW 24 PER AMM 33-53.
